# SDR CA970625005

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSC252B40124
- Condition: Chafed
- Location: Nose Well
- Part time: 18,969 hours
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) #2 HYDRAULIC QUANTITY AT ZERO. DRAG STRUT ACTUATOR LINE FOUND CHAFED AND LEAKING. LINE REPLACED
